# SDR SWAA104294

- Difficulty date: July 21, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 76,335 hours, 57,580 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 6557450
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE LENS CRACKED.  REMOVED AND REPLACED LENS PER MM.
